# SDR C2XA00IA472

- Difficulty date: December 17, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3557 - THE CREW REPORTED THE SMELL OF SMOKE IN THE COCKPIT AND CABIN.  MAINTENANCE REMOVED AND REPLACED GASPER FAN IAW ATR42 AMM JIC 21-26-21.  DURING THE OPS CHECK, THE GASPER FAN CIRCUIT BREAKER WOULD POP.  MAINTENANCE PLACED THE RECIRCULATION FANS ON MEL 21-22-01 CAT C AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
